# SDR REXA2016022700274

- Difficulty date: February 27, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 18,241 hours, 11,679 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fms
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FMS 1 & 2 UNAVAILABLE ENROUTE, DIVERTED & DECLARED AN EMER.  ACFT IS IN WORK.  MDC SHOWS FLIGHT MANAGEMENT COMPUTERS 1 & 2 FAILED & IRS 1 & 2 FAILED.  CLIMBING THROUGH 27,000 A RE-ROUTE WAS RECEIVED.  THE CHANGE WAS PROGRAMMED IN FMS 2.  WHILE VERIFYING THE ROUTE ANOTHER CHANGE WAS MADE IN FMS 1.  THE FMS THEN NOTED, FMS 1 NOT AVAILABLE.  THE CHANGE WAS THEN INITIATED IN FMS 2, ABOUT 2 MINUTES LATER.  THEN FMS 2 INDICATED, FMS 2 NOT AVAILABLE.  CB`S WERE CHECKED, BUT ALL NORMAL.  HEADING, ALTITUDE & SPEED ALL NORMAL AS WELL AS NORMAL AUTO PILOT FUNCTIONS IN HDG MODE.  PERFORMED RESET PROCEDURES OF FMS SYS & OPERATIONS TESTED GOOD IAW AMM 34-61-01.  NO DEFECTS NOTED.  ACFT REMAINS IN CAT II & RVSM OPERATIONS.
